January 21, 2017  
Home > News > TV

CBS Announces 2011 Fall Premiere Dates

June 30, 2011 (6:50 am) GMT
'Survivor' will kick off the fall season for the eye which also sees the return of 'How I Met Your Mother' and 'Two and a Half Men'.
CBS Announces 2011 Fall Premiere Dates

CBS has released its 2011 fall premiere schedule with ": South Pacific" being listed on the top since it is slated to debut on September 14. However, the official launch date is set on September 19 which is marked with the return of "" and "".

New comedy "" gets a strategic spot, being introduced after the airing of "Men" before airing on its regular time-slot on September 26. "Our playbook is pretty consistent: wherever and whenever possible we use established successful series to introduce new shows," Kelly Kahl, senior executive vice president of CBS Primetime, states about their strategy.

The highest-rated network will debut most of its shows, including newbies "", "" and "", in a single week. Meanwhile, 's new series "" will round out the fall premiere on September 29.

On their new season debut, "HIMYM" and "Big Bang" will air two episodes. "We've also asked a couple of our strongest series to work overtime during premiere week in order to support the new series and bolster our performance," Kahl additionally explains.

Wednesday, September 14
8.00-9.00 P.M.: ": South Pacific"

Monday, September 19
8.00-8:30 P.M.: ""
8:30-9.00 P.M.: "" (again)
9.00-9:30 P.M.: ""
9:30-10.00 P.M.: "" (special time)
10.00-11.00 P.M.: ""

Tuesday, September 20
8.00-9.00 P.M.: ""
9.00-10.00 P.M.: ""
10.00-11.00 P.M.: "" (formerly "The Rememberer")

Wednesday, September 21
9.00-10.00 P.M.: ""
10.00-11.00 P.M.: ""

Thursday, September 22
8.00-8:30 P.M.: ""
8:30-9.00 P.M.: "" (again)
9.00-10.00 P.M.: ""
10.00-11.00 P.M.: ""

Friday, September 23
8.00-9.00 P.M.: ""
9.00-10.00 P.M.: ""
10.00-11.00 P.M.: ""

Saturday, September 24
8.00-8:30 P.M.: ""
8:30-9.00 P.M.: "Comedytime Saturday" (probably sitcom reruns)
9.00-10.00 P.M.: "Crimetime Saturday" (probably procedural reruns)
10.00-11.00 P.M.: "48 Hours Mystery"

Sunday, September 25
7.00-8.00 P.M.: "60 Minutes"
8.00-9.00 P.M.: ""
9.00-10.00 P.M.: ""
10.00-11.00 P.M.: ""

Monday, September 26
8:30-9.00 P.M.: "" (time-slot premiere)
9:30-10.00 P.M.: ""

Thursday, September 29
8:30-9.00 P.M.: ""

TODAY'S HEADLINES

  1. James Cameron and 'Deadpool' Director Tim Miller Team Up for New 'Terminator' Movie
  2. J.K. Rowling Quickly Shuts Down 'The Cursed Child' Movie Trilogy Rumor
  3. Kate Hudson's Brother Hilariously Reacts to Rumor That the Actress Is Dating Brad Pitt
  4. Adele Added to 2017 Grammy Award Performers List
  5. LGBT Page Disappears From White House's Website After Trump's Inauguration, Twitter Freaks Out
  6. Shia LaBeouf Starts Four-Year Anti-Trump Live-Stream Protest on Inauguration Day
  7. 'House of Cards' Unveils Chilling Teaser for Season 5 on Trump's Inauguration Day
  8. 'Green Lantern Corps' Is Eying Ryan Reynolds, Bradley Cooper and Tom Cruise